# SDR EIA2006061

- Difficulty date: April 25, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Fire Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING LIGHTS ON CONSTANT, WILL NOT RESET OR TEST.  FOUND BAD FIRE WARNING CUT-OUT SWITCH.  REPLACED MASTER F/O SWITCH AND ASSY, OPS CHK GOOD.
